# SDR DALA2020081902824

- Difficulty date: August 17, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N321DH
- Make and model: Airbus A321-211
- Aircraft serial: 7592
- Aircraft time: 9,515 hours, 4,502 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Fod
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE@DOOR 4L WILL NOT ARM. HANDLE HAS SPRINGY MOVEMENT UP. CORRECTIVE ACTION: REMOVED DEBRIS FROM LWR ARMING LATCH. OPS CHECKS GOOD. REF A320 AMM 52-71
